On Ideal Theory in High Prufer Domains.

Moshe Jarden

Manuscripta mathematica (1974/75)

  • Volume: 14, page 303-336
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Jarden, Moshe. "On Ideal Theory in High Prufer Domains.." Manuscripta mathematica 14 (1974/75): 303-336. <http://eudml.org/doc/154300>.

author = {Jarden, Moshe},
journal = {Manuscripta mathematica},
pages = {303-336},
title = {On Ideal Theory in High Prufer Domains.},
url = {http://eudml.org/doc/154300},
volume = {14},
year = {1974/75},

AU - Jarden, Moshe
TI - On Ideal Theory in High Prufer Domains.
JO - Manuscripta mathematica
PY - 1974/75
VL - 14
SP - 303
EP - 336
UR - http://eudml.org/doc/154300
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.